# SDR USAA2012010900033

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 63,921 hours, 43,064 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THEY PUT FLAPS TO 15 FROM 5 AND GOT SPLIT FLAPS.  NEEDLE JUMPED AND EVEN OUT, SO THEY PUT FLAPS TO 15 BUT WOULD NOT GO BEYOND 15. ON TAXI-IN, FLAPS RETRACTED NORMALLY. LANDED WITH 15.  NO ASSYMETRY NOTICED.  MAINTENANCE VISUALLY INSPECTED ALL FLAPS AND COMPONENTS.  OPS CHECKED FLAPS UP AND DOWN SEVERAL TIMES.  UNABLE TO DUPLICATE PROBLEM.  LUBRICATED JACKSCREW/BALLNUT RESERVOIRS IAW J/C 03T30927001. OPS CHECK GOOD.
